# SDR A6WA202303098517

- Difficulty date: March 9, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 41,108 hours, 39,567 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FWD SIDE OF FS 621 BULKHEAD ABOVE AFT BAGGAGE BAY DOOR FOR LINTEL REPAIR ACCESS FOUND RIV-NUT TO BE FREE SPINNING  *********AIRCRAFT REMOVED FROM SERVICE*********** COMPLIED WITH MHIRJ REO 601R-53-61-7980 REV-- DATED 2023-03-10.
